# SDR UIEA2018102602370

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T800214
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE STA 859.5 AND STR 14R FRAME HAS CHAFFING MARK & 1EA RIVET HEAD CHAFED. REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FRAME STRAP PER DWG 145T8002-14 REV B AT STA 859.9 STR 14R.
